Thread: Tribulus questions...
01-16-2004, 12:17 AM #1
I thought about trying out some Tribulus to boost my test levels, but the problem is that I can easily get gyno since I have a very slight case of it already. I don't want it to get worse, so should I take nolvadex with the Tribulus, and when I stop taking Tribulus will there be a rebound effect like when taking the juice?
01-16-2004, 07:38 PM #2
There is NO CHANCE, not in a million years, of getting gyno from tribulus. Not even if you downed the whole bottle at once (wouldnt recommend that anyway).
Not possible, go nuts.
01-17-2004, 03:13 PM #3
As for the 'rebound effect'...
Tribulus is only stimulating LH (lutenizing hormone, spelling?) in your body, telling your body to produce more testosterone . In essence, fooling it to think you need more.
In no way does it suppress your body's natural production in the way AS does. Juice is a foreign source of testoserone, your body sees this and halts the natural production.
Tribulus is not a foreign source of testosterone. As far as 'test-boosting' supplements go it is very safe. There is no need to taper off or anything like that. And it won't give you acne and crap like that either. Safe as can be.
01-17-2004, 06:12 PM #4Originally Posted by RP7
Oh yea, one more thing...will this stuff end up messing with my system...like make it so taht when I stop I wont be able to excrete or produce as much LH or Test as before I took it?
Last edited by C.K.; 01-17-2004 at 06:17 PM.
01-17-2004, 09:48 PM #5
01-23-2004, 03:28 PM #6
Nolva def is better than trib, but you can get trib anywhere.
01-26-2004, 06:52 PM #7Banned
- Join Date
- Jan 2004
i definately know trib works.
after ph cycles tribulis always gets my boys back really fast
01-26-2004, 07:36 PM #8
Bro. Nolva is better than Trib.. It will boost your test levels.. Take both
09-03-2005, 11:29 PM #9Originally Posted by ItalianMuscle
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)